# SDR DALA14004605802

- Difficulty date: December 7, 2013
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N582NW
- Make and model: Boeing 757351
- Aircraft serial: 32981
- Aircraft time: 40,594 hours, 13,540 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD MAIN FLAP T/E PANEL LOWER SURFACE, HAS SEVERAL PUNCTURES, DENTS AND AREAS DELAMINATED FROM CENTER AREA TO INBD END.  REPAIRED DAMAGED AREA ON RT WING INBD MAIN FLAP T/E PANEL LOWER SURFACE IAW SRM 51-70-07.  ASSOCIATED ER/A 14-484025.
